Posted by mispanicked on July 15, 2005, at 10:22:49
In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14
I have been taking Effexor XR for about 4 months. I am also taking Xanax XR .5, but have tried to wean off of that. I had moderate success with depression, but have not been able to kick the edgy anxious feelings. I am haveing nightmares and sweats. Sometimes I feel so agitated I have to go home. I am often tired, but fight staying in bed. I am trying to have positive thoughts, but still do not feel great. Since starting the meds, I have been waking up very agitated and edgy, gaging and shaking. Many times it is after a very vivid or disturbing dream. I am also experiencing loss of appetite. I am losing weight(I needed to anyway). I am now trying to taper off the Effexor to go onto another SSRI. Has anyone had a similiar response to this drug? I heard it has more side effects than many other AD on the market.